# SDR P5CA9700468

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7AH
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 'R' FLANGE AT 9 O'CLOCK POSITION NR 3 ENG.  WELDED IAW P/W 72-53-01 USING GREEK ASCOLOY TIG ROD AND DYE CHECK WELD PER SOPM 20-20-02, NO CRACK.  ALSO, STRESS RELIEVED IAW 72-53-01.
